there is a ppssibility that u will not have severe physical wds...u were not at a super high dose when u chunked them...psychologically it is not good for most to do this...it should be minimal since u caught it quickly and nothing like the sub wd as i here those are much worse in comparison...stay strong and have u tried the thomas recipe?
Thank you for your feedback. I thought I was stronger than I was. I must say that I am hanging my hat on the fact that I threw the remaining pills away. I did something similar to the Thomas recipe 9 weeks ago. Not verabtum. But ate lots of protein, carbs, fluids vitamins and whole vegtables and exercised. I am still doing most of the good diet and exercise so i hope that helps. Thanks for the support.
It has been 48 hours since my last oxycontin dose(40mg). I am surprisingly still not feeling so bad. Thank GOD I threw out the pills as my head is telling me that because I do not feel so bad I probably could have taken the rst b4 I decided to stop again. The mind is funny. I did sleep on and off last night. Got about 5 hours. slight skin crawls today and an occasional hot/cold flash but nothing terrible as compared to 9 weeks ago.
well glad to hear u r hanging tough...and u know the drill...u will make it as i can tell thru ur words that using is not where u want to be in ur life anymore..when we r really done then we can conquer this! keep posting